# SDR UIEA2023052200483

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN DECK CARGO FLOOR BEAM STRUCTURE CORROSION AT STA 1640 LBL 33.99 AND LBL 75.92( 1) REPAIR DAMAGE AREA IAW EI T2023A53M-918 REV 1 AND SRM 53-00-51-2R-3 REV 97 AND BOEING DWG 65B38082 SH 14 REV -, 65B3082 SH 13 REV A. 2) ACCOMPLISHED EI T2023A53M-918 REV 2. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
